# SDR SWIA2021062358961

- Difficulty date: May 24, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 35,487 hours, 26,701 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Pax Door Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PAX DOOR LOWER SILL ANGLE KICK PLATE CORRODED IN MULTIPLE SPOTS (MARKED). P/N SH670-31875.    (C-CHECK RO: 6/20/21) / REMOVED AND REPLACED CORRODED PAX DOOR LOWER SILL ANGLE WITH NEW REPLACEMENT LOWER SILL ANGLE KICKPLATE (P/N SH670-31875-5) USING ALL NEW HARDWARE. REF BOMBARDIER DWG#SH670-31810 REV Y AND CRJ700 SRM 51-42-06-001-001 A01. SEE CONTINUATION CARD FOR FURTHER DETAILS. / SKYCARD 51-900-1002-SKY COMPLIED WITH.
